Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19784
Title: Propagation of electrical tree structures in solid polymeric insulation
Authors: Dissado, LA
Dodd, SJ
Champion, JV
Williams, PI
Alison, JM
First Published: 1997
Citation: IEEE TRANSACTIONS ON DIELECTRICS AND ELECTRICAL INSULATION, 1997, 4 (3), pp. 259-279
DOI Link: 10.1109/94.598282
ISSN: 1070-9878
Links: http://hdl.handle.net/2381/19784
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.